# SDR HNAA2019102500321

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 48,469 hours, 42,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT BY SEAT 12 WILL NOT TURN ON....FIX: REMOVED CEILING PNL AT ROW 12INSTALLED NEW LIGHT, REINSTALLED CEILING PNL IAW AMM33-50-15. OPS CHECK GOOD. OK FOR SERVICE
